# SDR IPXA2022110387798

- Difficulty date: November 2, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300*
- Aircraft serial: 0868
- Aircraft time: 16,501 hours, 10,232 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR** SLIDE WARNING LIGHT INOP. SOUND ACTIVATES NORMALLY. ORDERED ESCAPE SLIDE INDICATION LIGHT ON REQ #420610. DEFERRED SLIDE WARNING LIGHT PER MEL 52-73-01-1. PLACARD INSTALLEDPERFORMED OPS CHECK OF SLIDE WARNING LIGHT AND BUZZER REF A300 AMM 52-73-11-0401. LIGHT AND BUZZER OPS CHECK NORMAL. THIS CLEARS M794563
